×

Found 12 Documents (Results 1–12)

100
MathJax

Spectral and scattering theory for perturbations of the Carleman operator. (English. Russian original) Zbl 1320.47005

St. Petersbg. Math. J. 25, No. 2, 339-359 (2014); translation from Algebra Anal. 25, No. 2, 251-278 (2013).
MSC:  47A40 47B25 47B35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Scattering problem for the ordinary differential operator of order four on the half-line. I: Direct problem. (English. Russian original) Zbl 1310.34114

St. Petersbg. Math. J. 25, No. 2, 327-337 (2014); translation from Algebra Anal. 25, No. 2, 236-250 (2013).
MSC:  34L25 34B09
PDF BibTeX XML Cite
Full Text: DOI

Nondispersive vanishing and blow up at infinity for the energy critical nonlinear Schrödinger equation in \(\mathbb R^3\). (English. Russian original) Zbl 1303.35103

St. Petersbg. Math. J. 25, No. 2, 271-294 (2014); translation from Algebra Anal. 25, No. 2, 162-192 (2013).
MSC:  35Q55 35B44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Supersymmetric structures for second order differential operators. (English. Russian original) Zbl 1303.81086

St. Petersbg. Math. J. 25, No. 2, 241-263 (2014); translation from Algebra Anal. 25, No. 2, 125-154 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic properties of polynomials orthogonal with respect to varying weights, and related topics of spectral theory. (English. Russian original) Zbl 1304.37054

St. Petersbg. Math. J. 25, No. 2, 223-240 (2014); translation from Algebra Anal. 25, No. 2, 101-124 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. (English. Russian original) Zbl 1311.35174

St. Petersbg. Math. J. 25, No. 2, 205-222 (2014); translation from Algebra Anal. 25, No. 2, 75-100 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Uniform estimates near the initial state for solutions of the two-phase parabolic problem. (English. Russian original) Zbl 1304.35144

St. Petersbg. Math. J. 25, No. 2, 195-203 (2014); translation from Algebra Anal. 25, No. 2, 63-74 (2013).
MSC:  35B45 35B65 35K86
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification

Biographic Reference